Couldn't find what you looking for?

TRY OUR SEARCH!

I just now read a lot about women having long periods after stopping the depo shot. because im having the same problem. it was always the same for me after i got the shot i would not have a period for the first two months but then the last monh of the shot i would have it the whole month. i decided to recently stop taking birth control so my last shot was in august. the last day to get my shot was nov. 19th...but ive been on my period since the begining of october. at first i was having bas cramps and clotting but now the pain and clotting has gone away for about 3 weeks but its just heavy bleeding. Its very stressful and I can't afford to keep buying tampons if anyone knows how to stop or slow down bleeding please help...

Loading...

I am having the same problem! Horrible cramps and heavy bleeding and blood clots. Did you ever find out the reason?

Reply

Loading...